# SDR ASAA2018040224114

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,444 hours, 11,967 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250257020
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD WIRE HARNESS FOR STATOR GENERATOR LOOSE.  ACFT GROUNDED.  ENGINE WIRE HARNESS J7.   R & R THE NR 1 J7 WIRE HARNESS IAW AMM 73-21-06.  OPS TESTED GOOD.
